# SDR SWAA2021082324434

- Difficulty date: February 26, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,760 hours, 22,709 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR BEAM #4 IS CRACKED. VERIFIED WITH HFEC. /
